# SDR IPXA2017112623890

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,491 hours, 8,431 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Missing
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC COMPARTMENT HINGED ACCESS DOOR SMOKE BARRIOR SEAL MISSING ON ALL SIDES.  DOOR SEALS REPLACED IAW SREO A300-2510-66517-B.
